# SDR DALA2024030603107

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,655 hours, 28,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 MOORING LINE IS OUT OF L2 SLIDE PACK. CORRECTIVE ACTION: RESECURED MOORING LINE I ITS POUCH PER B757 AMM 25-66. (5506024)
